More Functions Related to ŠΑ^* - Open Set in Soft Topological Spaces

Authors

  • P Anbarasi Rodrigo Department of Mathematics, St. Mary’s College (Autonomous), Thoothukudi, Affiliated by Manonmaniam Sundaranar University Abishekapatti, Tirunelveli, India
  • S Anitha Ruth Department of Mathematics, St. Mary’s College (Autonomous), Thoothukudi,

DOI:

https://doi.org/10.23755/rm.v44i0.905

Keywords:

soft functions, continuous function

Abstract

In this paper, we introduce some soft functions like Š Strongly  - continuous function, Š Perfectly  - continuous function, Š Totally  - continuous function. We study the connections of these function with other Š function. Also, we establish the relationships in between the above functions and also investigate various aspects of these functions.

References

P. Anbarasi Rodrigo & S. Anitha Ruth, "A New Class of Soft Set in Soft Topological Spaces", International Conference on Mathematics and its Scientific Applications, organized by Sathyabama Institute of Science and Technology.

Arockiarani, I. and A. Arokia Lancy, "On Soft contra g continuous functions in soft topological spaces", Int. J. Math. Arch., Vol.19(1): 80-90,2015.

P. Anbarasi Rodrigo & K. Rajendra Suba, On Soft ARS Closed sets in Soft Topological Spaces, International Conference on Applied Mathematics and Intellectual Property Rights (ICAMIPR - 2020). (Communicated)

P. Anbarasi Rodrigo & K. RajendrsSuba, On Soft ARS continuous function in Soft Topological Spaces, International conference on Innovative inventions in Mathematics, Computers, Engineering and Humanities (ICIMCEH - 2020). (Communicated)

D. Molodtsov, Soft Set Theory First Results., Compu. Math. Appl., Vol. 37, pp. 19-31, 1999.

S. Pious Missier, S. Jackson.," A New notion of generalized closed sets in Soft topological spaces”, International Journal of Mathematical archive, 7(8), 2016, 37-44.

S. Pious Missier, S. Jackson., "On Soft JP closed sets in Soft Topological Spaces” Mathematical Sciences" International Research Journal, Volume5 Issue 2 (2016) pp 207- 209.

S. Pious Missier, S. Jackson., "Soft Strongly JP closed sets in Soft Topological Spaces” Mathematical Sciences" Global Journal of Pure and Applied Mathematics., Volume13 Number 5(2017) pp 27-35.

M. Shabir, and M. Naz, "On Soft topological spaces"., Comput. Math. Appl., Vol. 61, pp. 1786-1799, 2011.

Downloads

Published

2022-12-11